Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Macdonald identities and Euclidean Lie algebras

Author: R. V. Moody
Journal: Proc. Amer. Math. Soc. 48 (1975), 43-52
MSC: Primary 17B65; Secondary 10A20
MathSciNet review: 0442048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Macdonald identities on affine root systems are placed in the context of Euclidean Lie algebras. This yields a simplified form of the identities, which is used to infer several results on the partition function of the root system of a Euclidean Lie algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B65, 10A20

Retrieve articles in all journals with MSC: 17B65, 10A20

Additional Information

PII: S 0002-9939(1975)0442048-2
Article copyright: © Copyright 1975 American Mathematical Society